# SDR CALA2025010601793

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 80,653 hours, 29,275 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOILET FLUSH SYSTEM DOES NOT FLUSH AFT LH LAV D FOUND PORTABLE WATER TANK DRAIN VALVE NO FULLY CLOSED, FULLY SECURED VALVE CLOSED. SINGLED OUT PORTABLE WATER TANK AIR SUPPLY (APU AND COMPRESSOR). EACH SUPPLIED NECESSARY PRESSURE TO OPERATE LAV A TOILET FLUSH WITH WATER. OK FOR CONTIUNED SERVICE.
